RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 60, Issue 2  


On one model of sub- and superdiffusion on topological spaces with a self-similar structure
N. S. Arkashov, V. A. Seleznev
209
Large deviation principles for trajectories of compound renewal processes. I
A. A. Borovkov, A. A. Mogul'skii
227
Processes that can be embedded in a geometric Brownian motion
A. A. Gushchin, M. A. Urusov
248
About structure of functional of the accumulation built on trajectories of semi-Markov process with a finite set of states
V. A. Kashtanov
272
On the construction of asymptotic expansions of high accuracy
V. V. Senatov
290
CLT for linear spectral statistics of Hermitian Wigner matrices with general moment conditions
Z. Bao, J. Xie
311
Wilsons $6-j$ laws and stitched Markov processes
W. Bryc, W. Matysiak
333
Reflected backward SDEs with general jumps
S. Hamadene, Y. Ouknine
357

Short Communications
Workshop in memoriam of Yu. V. Prokhorov
Estimate of the interaction neighborhood radius for a Markov random field
A. V. Bulinski
377
Four areas of Yu. V. Prokhorov's studies and their perspectives
O. V. Viskov, V. I. Khokhlov
383
On properties of polynomials in random elements
V. V. Ulyanov
391
Criterion of weak compactness for families of generalized quantum ensembles and its applications
A. S. Holevo, M. E. Shirokov
402
J. Bernoullis law of large numbers and the strong law of large numbers
D. M. Chibisov
408
Tauberian theorem for generating functions of multiple series
A. L. Yakymiv
410

From the Editor
415
    Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019